# SDR AALA202504249701

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 47,332 hours, 19,906 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Condition: Faulty
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: APPROXIMATELY 2 HOURS INTO OUR FLIGHT THE LEFT FUEL TANK INDICATED A 1500 POUNDS FUEL IMBALANCE. WE BALANCED THE TANKS UP. APPROXIMATELY 1 HOUR LATER THE 1500 POUNDS CAME BACK AND WAS IMBALANCED AGAIN. **SUPPLEMENTAL REPORT FOR (AALA202504239701): PERFORMED GVI OF PLUMBING, FUEL COMPONENTS, LOWER AND UPPER SKIN FOR FOD OR DEFECTS IN FUEL PANEL 532AB, PER AMM 28-11-00-201. FOUND WATER IN TANK, REMOVED ALL WATER FOUND (AALA202504245462). NO FOD OR DEFECTS NOTED. REMOVE AND REPLACED LEFT WING FUEL COMPENSATOR (AALA202504239701), PER 28-41-21-401. OPERTIONAL AND LEAK CHECK GOOD**(CLOSED).
